MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT-10-AV; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROSOFT-10-AV; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 100154H2HS-V-A2
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during treatment of a daca aneurysm, an embolization coil implant encountered resistance during advancement and detached within the microcatheter during retraction.The coil the was removed in its entirety along with the microcatheter.There was no reported patient injury or intervention.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The investigation of the returned coil system found the pusher stuck inside the returned microcatheter, the implant deformed at proximal and to be attached to the pusher.The pusher was removed from the microcatheter and found the pusher stretched and broken at the middle section of the body coil.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing retraction forces over specification.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.

Brand Name
HYDROSOFT-10-AV
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
MDR Report Key13007930
Report Number2032493-2021-00488
Device Sequence Number1766291
Product Code HCG
UDI-Device Identifier00816777022844
UDI-Public(01)00816777022844(11)181031(17)230930(10)1810311WR
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K080666
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number100154H2HS-V-A2
Device Catalogue Number100154H2HS-V
Device Lot Number1810311WR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Initial Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale